# SDR ARWA20051002

- Difficulty date: October 8, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 78,081 hours, 28,346 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 5773964206
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYD FLUID FROM MAIN HYD RESERVOIR AFTER LANDING.  UPON INSPECTION; FOUND FLEX LINE LEAKING ON RT MAIN GEAR TRUCK O/B HYD MANIFOLD NEXT TO BOGGIE TRIM ACTUATOR.  REMOVED & REPLACED LINE WITH E EACH FLEX LINE FROM FAK.  REPLACED DAMAGE LINE IN HYD SYSTEM ON A TEMPORARY BASIS UNTIL PERMANENT REPAIR CAN BE ACCOMPLISHED IN ACCORDANCE WITH DC-8 M/M 20-00 AND ARROW GMM 6-6-1; AND TRANSFERRED TO MASTER CARRY-OVER CONTROL 07093.  REMOVED AND REPLACED FLEX-LINE WITH CORRECT PART NUMBER LINE, P/N 57739-6-4206 IN ACCORDANCE WITH M/M 20-12-0.  PRESURIZED HYD SYS, OPS CHECK NORMAL.  NO LEAKS NOTED; CLEARED CARRY-OVER 7093.
